Scientific Research and Essays

  • Abbreviation: Sci. Res. Essays
  • Language: English
  • ISSN: 1992-2248
  • DOI: 10.5897/SRE
  • Start Year: 2006
  • Published Articles: 2731

Perspective

Binomial coefficients and Nasir al-Din al-Tusi

Othman Echi
Faculty of Sciences of Tunis, Department of Mathematics, University Tunis-El Manar"Campus Universitaire",  2092,Tunis, TUNISIA
Email: [email protected], [email protected]

  • Article Number - 7A2190112547
  • Vol.1(2), pp. 028-032, November 2006
  •  Accepted: 03 November 2006
  •  Published: 30 November 2006

Abstract

 

A historical note is given about the scientist Nasir al-Din al-Tusi legitimating the introduction of a new concept related to binomial coefficients. Al-Tusi binomial coefficients and binomial formulas are introduced and studied.

 

Key words: Binomial coefficients, binomial theorem, history of Mathematics.

  • Articles on Google by: